The Michigan Mathematical Journal

Piecewise-linear classification of some free $Z_p$-actions on $S^{4k+3}$.

Ronnie Lee

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 2 (1970), 149-159.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000425

Digital Object Identifier
doi:10.1307/mmj/1029000425

Mathematical Reviews number (MathSciNet)
MR0261610

Zentralblatt MATH identifier
0207.53905

Subjects
Primary: 57.01
Secondary: 55.00

Citation

Lee, Ronnie. Piecewise-linear classification of some free $Z_p$-actions on $S^{4k+3}$. Michigan Math. J. 17 (1970), no. 2, 149--159. doi:10.1307/mmj/1029000425. https://projecteuclid.org/euclid.mmj/1029000425


Export citation